# SDR TSAA0732033

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 45,444 hours, 67,038 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Component: Landing Gear, Boeing
- Component part number: 65737622
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 90 HNL- KOA.  ON APPROACH TO KOA WHEN THE CREW LOWED THE GEAR HANDLE, THE TWO MAIN GEAR SHOWED DOWN AND LOCKED BUT THE NOSE GEAR SHOWED UP AND CREW DIDN’T HEAR THE NLG EXTEND.  AFTER APPROXIMATELY 20 SECONDS, THE NLG EXTENDED AND SHOWED DOWN AND LOCKED.  CREW FLEW A LOW PASS TO HAVE ATC VISUALLY CHECK THAT ALL GEAR WERE DOWN.  ATC REPORTED ALL GEAR DOWN AND CREW VERIFIED THE NLG WAS DOWN WHEN CHECKED THROUGH THE FLIGHT DECK VIEWING PORT.  CREW LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO HNL WITH THE GEAR DOWN AND LOCK PINS INSTALLED.  AIRCRAFT COMPLETED FERRY FLIGHT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG MODULAR PACKAGE AND NLG TRANSFER CYLINDER.  AIRCRAFT FAIL
